# SDR R7MA005432463

- Difficulty date: December 2, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001106
- Part serial: 343
- Condition: Collapsed
- Location: Transmission
- Part time: 613 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT COLLAPSED.  REPLACED MOUNT, CORRECTED PROBLEM.
